Jump to content
Important Survey - Please Participate ×

My withdrawal symptoms & Experience this far. Klonopin


[Kl...]

Recommended Posts

Hello all!

 

I thought I would create a post to share my withdrawal symptoms with everyone so that others can know that they are not alone, and so we can compare and contrast.

I was on 3mg a day of klonopin (clonazepam) for 10 years.

I am entering day 3 of no klonopin taken, here are some of my withdrawal symptoms.

-Insomnia & strange sleep patterns

-entire body seems to be hyperactive or working extremely fast. I have extremely fast digestive cycles( too fast).

- Sense of Smell, taste, and hearing are all extremely hyperactive. I feel like I can taste way more than I have in the past, for some reason it feels like I have a ton of cavities all at once, I hear sounds in my house and car that I have never heard before, I feel cold and hot water & air much more extreme than I had.

-fast eye movement, heard is swirling and thoughts are very fast. Feel electrical “shocks” in my neck/shoulders.

 

So I am sure I am missing many other symptoms, but the major point that I am seeing again, is extremely hyperactive in all parts of the body and mind. It’s like everything is moving so very fast. Like my brain is in overdrive, my body is working against itself, it’s the strangest feelings.

 

Thanks all!

May we all defeat the Benzos!!

 

 

Link to comment
Share on other sites

Your symptoms sound pretty damn intense on paper yet you seem to be holding things together. Am I right to assume you finished your taper 3 days ago? If so, congratulations on that achievement.

 

I can relate to what you are going through. I came down from 10+mg to 5mg diazepam much too quickly and the best way I can describe it is that there was no background. Everything was equally in the foreground. My focus wants to be everywhere all at once and I'm powerless to restrain it. It's nastier than it sounds. It feels like I am being controlled by a more primitive less logical side that I don't fully understand. Like I might be affected more by smells, lights, colours, music. It can catch me off guard, these sudden bursts of emotion where in hindsight, you can see the triggers one after the other and I'm a ticking time bomb. But still, these outbursts are not planned and not welcome.

 

Eventually, I stabilised and have been able to almost complete (holding at 0.5mg diazepam, jumping soon) my taper without nearly so much difficulty. Something clicked and finally I could block out background noise and actually be able to concentrate I am bracing myself for some bad symptoms after I take my last dose. I know I can get through it if it happens, so will you.

 

Remember that you are loved by so many people here.

 

Link to comment
Share on other sites

Thanks for your reply!

Yes, you are correct to I am now done with tapering and not taking anything.

I went from 3mg a day to 2 to 1 and now 0, but this is by far the most difficult.

That is a great description to how there is nothing in the background and everything is brought forward.

Hope you are doing well.

Link to comment
Share on other sites

Yes KlonoPoison SUCKS.  I had the same symptoms.  You would benefit tremendously from NAD+ Therapy.  Read this below:

 

https://kenstarrmd.com/nad-for-benzodiazepine-withdrawal/

 

I am not endorsing this guy, it is just a good explanation of how it works.  Plus many insurance companies will cover it.  OR, you could work a deal out with the provider and ask for insurance rates.  You could probably find an NAD place in your area.  It works very effective for a lot of people.

 

 

 

 

Link to comment
Share on other sites

Yes, you are correct to I am now done with tapering and not taking anything.

I went from 3mg a day to 2 to 1 and now 0, but this is by far the most difficult.

 

Congratulations, Klonopinsux! 

So you tapered at the rate of 1 mg/step?  Holy cow!  May I ask how long you held at each step?

Link to comment
Share on other sites

Hello! Yes, so I actually have been wanting to get off of this horrible drug for a while, and that coincided with the fact that my GP ( benzodealer) who has been prescribing me klonopin for 10 years told me in November they were going out of business 1/1/2020. They said it was going to be difficult to find anyone who would continue prescribing me (horrible situation).

Here are the estimated dates of the taper I did:

Was at 3mg a day, went to 2mg: 12/1/19-1/15/20

1mg: 1/15/20-6/17/20

6/17/20- present: 0 mg

 

 

Link to comment
Share on other sites

Hello! Yes, so I actually have been wanting to get off of this horrible drug for a while, and that coincided with the fact that my GP ( benzodealer) who has been prescribing me klonopin for 10 years told me in November they were going out of business 1/1/2020. They said it was going to be difficult to find anyone who would continue prescribing me (horrible situation).

Here are the estimated dates of the taper I did:

Was at 3mg a day, went to 2mg: 12/1/19-1/15/20

1mg: 1/15/20-6/17/20

6/17/20- present: 0 mg

 

Is this faster than is normally suggested?  I ask because I was on 2mg Xanax nightly for years, am trying to get off, and get the impression that a very slow taper is best.  You went down 1mg at a time?  What was it like for you?  Were you dosing once a day?  Thanks!

 

Link to comment
Share on other sites

I see.  Glad you were able to quit before your prescriber closed shop.  That's quite a motivator--but it sounds like you were more than ready to quit anyway.  :thumbsup:   

 

 

Link to comment
Share on other sites

×
×
  • Create New...